| Catalog Number |
RBYLP0202 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the distal branch of the right profunda using a ruby coil lp and a non-penumbra microcatheter.During the procedure, while advancing the ruby coil lp through the microcatheter, the ruby coil lp unintentionally detached within the microcatheter.The microcatheter containing the detached ruby coil lp was removed.After removing the microcatheter containing the detached ruby coil lp, it was reported that the detached ruby coil lp could not be removed from the microcatheter.The procedure was completed using microspheres, gel foam, and another microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.